Please use this identifier to cite or link to this item:
Title: On the Stability of Randall-Sundrum Braneworlds with Conformal Bulk Fields
Authors: Neves, Rui
Keywords: High Energy Physics
Issue Date: 3-Sep-2004
Publisher: Tomsk State Pedagogical University
Citation: Neves, R. (2004). On the stability of Randall-Sundrum braneworlds with conformal bulk fields.TSPU Vestnik 7 (44), 94-98
Abstract: In the Randall-Sundrum scenario we consider exact 5-dimensional solutions with localized gravity which are associated with a well defined class of conformal bulk fields. We analyze their behaviour under radion field perturbations. We show that if the Randall-Sundrum exponential warp is the localizing metric function and the equation of state of the conformal fields is not changed by the radion perturbation then the 5-dimensional solutions are unstable. We present new stable solutions which describe on the brane the dynamics of inhomogeneous dust, generalized dark radiation and homogeneous polytopic matter.
Peer reviewed: yes
ISSN: 1609-624X
Publisher version:
Appears in Collections:DCT - Artigos/Papers

Files in This Item:
File Description SizeFormat 
0409051v1.pdfDocumento principal144.7 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.